Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Would using colisone creams and sun damage could cause red lips with black patches?

Hi I have very red lips with black patches because I used to get a rash on my lips as a child now tge condition of my lips has changed .I think it s due to the cotisone creams and sun damage. I cant use spf balm because I am allergic to it..Please advise of any good products or ingredients.
Wed, 27 Nov 2019
Report Abuse
Dermatologist 's  Response
Hi,

You are right...Application of steroid cream and sun exposure can damage the lip skin leading to hyperpigmentation and atrophy. You should stop immediately. Apply sunscreen cream on the lips and keep the lips covered physically.

Hope this helps.

Dr.Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have been prescribed efudix 5% cream for sun damage on my nose by a dermatologist I have used for three weeks as instructed and my nose became a...

Recent questions on  Skin rash

doctor1 MD

my 9 year old son woke up with a skin rash small little bitty bumps on his forehead and th next day they came all overhis face and on his arms....

doctor1 MD

Hi Please help ! My 5 year old child has 2 days ago started with a swelling all over her Face and is very Red and hot but no Fever. Also her...

doctor1 MD

I keep getting these rashes sort of like prickly heat. first my skin gets hot and then I rash and get so itchy its insane...it also will be on 1...

doctor1 MD

Hi I have a strange rash that appears at no giving time but mostly shows up on either sides of my shoulders, back, chest, upper legs and buttock....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?